# SDR HALA2013112000169

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 18,996 hours, 45,674 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"ENGINE LT SYSTEM FAIL" ALERT AFTER ENG START.  ACCOMPLISHED FIM 73-21-801, EEC-1 BITE. NO FAULTS NOTED.  RTS-PASSED.  OK FOR SERVICE.  MESSAGE EXTINGUISHED.  IAW MOC NEED TO REPLACE NR 1 ENGINE OIL DIFFERENTAL PRESSURE TRANSDUCER CHANNEL "A" AS A PRECAUTION.  REPLACED NR 1 ENGINE OIL DIFF PRESSURE TRANSDUCER IAW 79-33-01, CHANNEL "A" TRANSDUCER OPS & LEAK CHECK PENDING.  LEAK AND OPS CHECKED GOOD, NO FAULTS NOTED ON ENGINE RUN.
